# SDR IPXA11568758

- Difficulty date: July 15, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 501 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, UPON REMOVAL OF FUSELAGE SIDE HINGE FOUND HOLE AT BS 501, STR 3L TO BE AT A .403" DIA WHICH CAUSES LACK OF EDGE DISTANCE ON THE SEAL RETAINER, SEAL DEPRESSOR, AND "L" ANGLE CHORD.  REPAIRED IAW EO B757-5310-43930-A, ATS ER 11-03637.
